| Catalog Number |
4252561-02 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
06/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: brief inquiry description ultrasound guided iv; a staff member sustained a needle stick after using the device.There is not a safety device on end of needle that engaged, detailed inquiry description ultrasound guided iv; a staff member sustained a needle stick after using this device.There is not a safety device on the end of the needle that is engaged after use: the defective product was not stored for vendor investigation.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.